# SDR CPCP20080004

- Difficulty date: January 23, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 27,575 hours, 25,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIRCASE THREADS UPPER & LOWER SURFACE CORRODED IN NUT PLATES AREA.  PAX DOOR STAIRCASE TREADS SUPPORT CORROSION REMOVED IAW SRM 51-21-42 ON TREADS SUPPORT NR 1-2,4 AND 5 AND FOUND WITHIN LIMITS AS PER SRM 52-11-00 FIG 301.  TREAD SUPPORT NR 3 HAVE BEEN REPLACED IAW SRM 52-25-01.
